# SDR USAA2014070900012

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK 4R DOOR ASSIST BOTTLE REQUIRING SERVICING.  NO MSG ON THE CIDS.  SERVICED 4R DOOR ASSIST BOTTLE.
